# SDR RRXA000347

- Difficulty date: February 26, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 4771392501
- Location: Rt Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK.  COMPLY WITH MA A1 3210-01:03 MAIN LANDING GEAR SHOCK STRUT ASSY. RETRACT PIN RIGHT GEAR. (DER APPROVED).  REMOVED AND REPLACED RT MAIN LANDING GEAR SHOCK STRUT RETRACT PIN IAW MA-A1 3210-01:03
